You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1975/87/1
An insertion theorem for real functions
Download
PDF
- An insertion theorem for real functions
Article
Original scientific text
Title
An insertion theorem for real functions
Authors
J. Boyte
1
,
E. Lane
1
Affiliations
Boone, North Carolina, U.S.A.
Fundamenta Mathematicae
1975/87/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
29-30
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics